Flots d'Anosov à distributions de Liapounov différentiables. I

Yves Benoist; Patrick Foulon; François Labourie

Annales de l'I.H.P. Physique théorique (1990)

  • Volume: 53, Issue: 4, page 395-412
  • ISSN: 0246-0211

How to cite


Benoist, Yves, Foulon, Patrick, and Labourie, François. "Flots d'Anosov à distributions de Liapounov différentiables. I." Annales de l'I.H.P. Physique théorique 53.4 (1990): 395-412. <http://eudml.org/doc/76512>.

author = {Benoist, Yves, Foulon, Patrick, Labourie, François},
journal = {Annales de l'I.H.P. Physique théorique},
keywords = {Anosov flows; Lyapunov exponents; geodesic flows},
language = {fre},
number = {4},
pages = {395-412},
publisher = {Gauthier-Villars},
title = {Flots d'Anosov à distributions de Liapounov différentiables. I},
url = {http://eudml.org/doc/76512},
volume = {53},
year = {1990},

AU - Benoist, Yves
AU - Foulon, Patrick
AU - Labourie, François
TI - Flots d'Anosov à distributions de Liapounov différentiables. I
JO - Annales de l'I.H.P. Physique théorique
PY - 1990
PB - Gauthier-Villars
VL - 53
IS - 4
SP - 395
EP - 412
LA - fre
KW - Anosov flows; Lyapunov exponents; geodesic flows
UR - http://eudml.org/doc/76512
ER -


  1. [B-F-L] Y. Benoist, P. Foulon et F. Labourie, Flots d'Anosov à distributions stable et instable différentiables (II) (en préparation). Zbl0754.58027
  2. [F-K 1] R. Feres et A. Katok, Invariant Tensor Fields of Dynamical Systems with Pinched Lyapunov Exponents and Rigidity of Geodesic Flows, Erg. Th. Dynam. Syst. (à paraitre). Zbl0667.58050
  3. [F-K 2] R. Feres et A. Katok, Anosov Flows with Smooth Foliations and Rigidity of Geodesic Flows in Three-Dimensional Manifolds of Negative Curvature, Preprint Caltech, 1989. MR1091420
  4. [G] E. Ghys, Flots d'Anosov dont les feuilletages sont différentiables, Ann. Sci. Ec. Norm. Sup., Vol. 20, 1987, p. 251-270. Zbl0663.58025MR911758
  5. [H-K] S. Hurder et A. Katok, Differentiability, Rigidity and Godbillon-Vey Classes for Anosov Flows, Preprint. Zbl0725.58034MR1087392
  6. [Ka] M. Kanai, Geodesic Flows of Negatively Curved Manifolds with Smooth Stable and Unstable Foliations, Erg. Th. Dynam. Syst., vol. 8, 1988, p. 215-240. Zbl0634.58020MR951270
  7. [K-Na] S. Kobayashi et T. Nagano, On Filtered Lie Algebras and Geometric Structures, I, J. Math. Mech., vol. 13, 1964, p. 875-908; idem, II, vol. 14, 1965, p. 513-522. Zbl0142.19504MR168704
  8. [K-No] S. Kobayashi et K. Nomizu, Foundations of Differential Geometry, Interscience, New York, 1969. Zbl0175.48504

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.